Home News About Us Contact Contributors Disclaimer Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by:
 Basket 
Geometric analysis of Lorentzian distance function on spacelike hypersurfaces
Authors: Alías, Luis J.; Hurtado, Ana; Palmer, Vicente
Date of Publication (YYYY-MM-DD): 2010
Title of Journal: Transactions of the American Mathematical Society
Volume: 362
Issue / Number: 10
Start Page: 5083
End Page: 5106
Document Type: Article
ID: 533792.0
 
Full text / Content available
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.